# SDR ASAA2021042434645

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,890 hours, 13,993 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1519
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 65,470 hours, 22,949 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING/WAITING FOR GATE IN KOA: #1 ENG GENERATOR SOURCE OFF AND GEN OFF BUS LIGHT ILLUMINATED. NO-(ZERO) VOLTS OR CYCLES INDICATED ON #1 GENERATOR. PER QRH - STARTED APU AND POWERED #1 SYSTEM W/ APU POWER. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE IDG PER B737-800 AMM 24-21-11. C/W IDG INSTALLATIONTEST, ETOPS GROUND VERIFICATION TEST SUCCESSFUL OPS TEST NORMAL PER AMM 24-11-00.
